MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG; HEATED TUBESET WITH RTP FOR PNEUMO SURE (10-PK); INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG; HEATED TUBESET WITH RTP FOR PNEUMO SURE (10-PK); INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620040690
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was loss of insufflation during surgery due to insufflation tubing disconnecting.
 
Additional Manufacturer Narrative
Alleged failure: tubing disconnection.Probable root cause: use error.System design.Unwanted movement of internal components / wiring.Tubeset/gas supply inadvertently detached/loose.The product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.
 
Event or Problem Description

Brand Name
PKG; HEATED TUBESET WITH RTP FOR PNEUMO SURE (10-PK)
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8203140
Report Number0002936485-2018-00732
Device Sequence Number1901135
Product Code HIF
UDI-Device Identifier37613327055659
UDI-Public37613327055659
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K003792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620040690
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1